| Model Number |
EVOLUTR-34-US |
| Medical Device Problem Codes |
Patient Device Interaction Problem (4001); Unspecified Valve Regurgitation (4080)
| Health Effect - Clinical Codes |
Heart Failure/Congestive Heart Failure (4446); Valvular Insufficiency/ Regurgitation (4449); Hemodynamic instability (4868)
| Date of Event |
08/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 8 years following the implant of a transcatheter aortic valve, the valve failed due to severe aortic insufficiency.The patient suffered hemodynamic instability and congestive heart failure (chf) as a result.It was reported that the patient was planned for a valve-in-valve with a non-medtronic valve on the evening of the onset of the valve failure.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.